# SDR 03FDEA01830

- Difficulty date: October 29, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 12,613 hours, 6,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR29 HAS 1 INCH CRACK BETWEEN RT SEAT TRACKS R1 & R2.  REPAIRED CROSSBEAM AS PER A300-600 SRM 53-10-15 FIG 206.
